# SDR UPS01236026

- Difficulty date: May 31, 2001
- Submitted: June 8, 2001
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18947
- Aircraft time: 43,132 hours, 42,979 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, 1 INCH CRACK ON PANEL, UPPER SURFACE OF WING, JUST FWD OF I/B AILERON ON RIGHT WING, I/B EDGE OF PANEL.  REPAIRED PER SRM 51-40-2.
